# SDR DALA2021121507758

- Difficulty date: December 13, 2021
- Submitted: December 15, 2021
- Operation: Air carrier
- Aircraft: N357NW
- Make and model: Airbus A320-212
- Aircraft serial: 830
- Aircraft time: 66,247 hours, 30,370 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3257 CORROSION FRAME 16 LH SIDE, AT DOUBLE JOGGLE AREA, HOLE 8, DOOR STOP 7 AT FWD GALLEY AREA. CORRECTIVE ACTION: REPAIRED PER ERA A595245-14AD PRI REV.0, REV.1 AND ER/A 595245-14AD REV. ORIGINAL. (2050918)
